Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

The last few weeks my face has stung so much after washing that I have been crying, and there may be other factors (boyfriend away, work, fatigue due to 'tane...etc) but I have been extremely tearful and felt down more often than not. I have recently changed the way I take my pills from 1 in the morning, 2 at lunch to one 3 times a day. Does anyone know if this would affect my moods or there are many other factors? I am really scared of the mental side effects so any kind of information would be appreciated. sad.gif

Share this post


Link to post
Share on other sites

Ahh... Hang in there Rosie. I think that if you feel like crying, cry. It's the way that you let your emotions out. It's when you start to hold them inside that you start becoming messed up. I remember my first week I cried a lot because I was so pissed at the amount I had broken out. I would just go somewhere quiet and let it out. I think it's somewhat healthy... just IMHO.

Share this post


Link to post
Share on other sites

Do you notice a particular time of day that your emotional symptoms are worst? Morning, evening, that sort of thing?

:o)

Share this post


Link to post
Share on other sites
Guest delta force operators

damn, i dunno

accutane is a drug tho, so eating healgood stuff and bad stuff

but man have u triedthy, doing liver flushes colonics and enemas, i mean this stuff is showned to help out with depression, i for example dont have insomia as bad as i used to i can relax, but like i said healthy eating improves mood, omega 3 fatty acids are good, they also make u smart

Share this post


Link to post
Share on other sites

I tend to feel worse in the evening or nights - what do you think?

Thanks LV Boy, Im gonna hang on because I suppose in the end it will be worth the struggle. One question... IMHO???

I may try omega 3 but isnt that fish oil? I tried fish oil a few years ago and had to give it up as I hate fish and it makes me sick; I could always taste it!

Thanks people

Vanessa eusa_eh.gif

Share this post


Link to post
Share on other sites
I tend to feel worse in the evening or nights - what do you think?

Thanks LV Boy, Im gonna hang on because I suppose in the end it will be worth the struggle. One question... IMHO???

I may try omega 3 but isnt that fish oil? I tried fish oil a few years ago and had to give it up as I hate fish and it makes me sick; I could always taste it!

Thanks people

Vanessa eusa_eh.gif

Share this post


Link to post
Share on other sites

Thanks so much will DEFINATLEY try them if I can get hold of them - the biggest bons is that they dont taste like fish! You're a star eusa_angel.gif , I'll give them a go if they ease everything off. eusa_dance.gif

Well here goes... wink.gif

Share this post


Link to post
Share on other sites

Vanessa: I've heard taking Vitamin E is good for relieving some of the dryness that accutane can cause. I've taken it a couple of times to relieve eye dryness, and I think it works (though I forget to take it everyday) wacko.gif It can't hurt to try? Just stay away from Vit. A. evil.gif

Share this post


Link to post
Share on other sites

Cheers, will also try that because the dryness is driving me insane! Do you have to avoid Vit A because thats what the tane is?? My skin looks awful today, seems to fluctuate loads overnight...can never tell what its going to do.

Share this post


Link to post
Share on other sites

Right, Im at work so Mums just run out to get some Omega3 and Vitamin E...I want them to work so bad. Speaking of hating fish, even the smell makes me want to vomit and Im working at my dads office near a dock and fish factory so it stinks of...fish!!!!! eusa_sick.gif really struggle to control my gag reflex lol.

Will post in a while to note progress

Vanessa wink.gif

Share this post


Link to post
Share on other sites
Right, Im at work so Mums just run out to get some Omega3 and Vitamin E...I want them to work so bad. Speaking of hating fish, even the smell makes me want to vomit and Im working at my dads office near a dock and fish factory so it stinks of...fish!!!!!  eusa_sick.gif  really struggle to control my gag reflex lol.

Will post in a while to note progress

Vanessa  wink.gif

Share this post


Link to post
Share on other sites

Took my first two Omega3 and Vit E capsules this evening, hope to see an improvement in the dryness and aches soon. Luckily I dont seem to be getting a fishy taste when I burp lol, I was very worried about that hating fish as I do. eusa_dance.gif Will keep ppl up to date with my progress though...good luck people.

Simply_Me are you new? Havent seen your name round before. Hi! biggrin.gif

Vanessa wink.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×